# SDR SWIA202055667

- Difficulty date: December 8, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 601R3152719S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20L BETWEEN FS 333 AND 349 IS CORRODED.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED INTERCOSTAL, IAW CRJ200 SRM 51-42-06 AND 51-42-21.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
